# SDR DHL2006809505

- Difficulty date: July 17, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP UPPER SKIN HAS AN INTERIM REPAIR (STA XW 104.000 - 106.000).  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 1.  REMOVED PANEL PLATING WITH EXISTING INTERIM REPAIR IAW SRM 57-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW PANEL PLATING WITH PLATING (AL2024T3 0.025") AND BONDED DOUBLER (AL2024T3 0.020") IAW SRM 57-7-1 FIG 1 ITEM A,L.  BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA AND NEW PANEL PLATING INTERNAL PART IAW SRM 51-1-8B.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
